# SDR UALA2013030501321

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,881 hours, 9,783 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 60061100601
- Part serial: D00674
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP REFERENCE IS BLANK ZONE B.   REPLACED TRIM VALVE PER MM, OP CHECKED GOOD.  CHECKED ALL WIRES FROM CTC TO ZONE 'B' TRIM AIR MODULATING VALVE, CHECKED GOOD.  SWAPPED VALVE WITH KNOWN GOOD VALVE, CHECKED GOOD.  CONFIRMED BAD VALVE.  RESET CTC AND OPERATED CONTROL PANEL.  ALL TEMPS AND CTL CHECKS GOOD.  FOUND TEMPS AND CTL FOR ALL ZONES AT 1L CSCP PANEL WORKING.
